Journal article icon

Journal article

Analisi numerica. -Variational approximation afflux in conforming finite element methods for elliptic partial differential equations: A model problem

Abstract:
We consider the approximation of elliptic boundary value problems by conforming finite element methods. A model problem, the Poisson equation with Dirichlet boundary conditions, is used to examine the convergence behavior of flux defined on an internal boundary which splits the domain in two. A variational definition of flux, designed to satisfy local conservation laws, is shown to lead to improved rates of convergence.

Actions


Authors


Journal:
Atti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica E Applicazioni
Volume:
12
Issue:
3
Pages:
159-166
Publication date:
2001-01-01
ISSN:
1120-6330
Source identifiers:
189268
Language:
English
Keywords:
Pubs id:
pubs:189268
UUID:
uuid:11ae3a80-f759-4b8e-97f4-8bb3bd5a5662
Local pid:
pubs:189268
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP